# SDR ASAA2018111656870

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,076 hours, 13,908 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACC. FAN LUBE T.C. ESN - 894151 FOUND CU-NI DAMAGE TO BLADE POSN. #8 S/N DD280468-G #16 DD280056-8 #20 S/N DC975822-G. GROUNDED - YES. REPLACED BLADES ON #2 ENGINE, #8 & #20 AND #16 AND ITS PAIR #4 PER T/C 78472010. MAPPED BLADES PER BLAMAP V. 3.0, ENTERED PART TRANSACTION ON T/C.
